# SDR AU000686

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C505
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Inadequate
- Location: Flight Compart
- Component: Flight Compart
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD SEAT BELT SHOULDER HARNESSES NOT FITTED.  ITEMS HAD NOT BEEN REINSTALLED FOLLOWING INTERIOR REFURBISHMENT.  (X)
